Article citationsMore>>

H. A. Levine, “Instability and Nonexistence of Global Solutions of Nonlinear Wave Equations of the Form Pun=Au+F(u),” Transactions of the American Mathematical Society, Vol. 192, 1974, pp. 1-21.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.